# SDR UALA2010090303249

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 59,812 hours, 11,051 cycles
- Engine: Pwa PW4077
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4734753
- Condition: Out Of Tolerance
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTTLE 2A CARGO, BOTTLE 2B CARGO, AND BOTTLE 2C CARGO STATUS MESSAGES DISPLAYED ON LOWER EICAS. ACCOMPLISHED GROUND TEST 26 CARGO SQUIB TEST, TEST FAIL. CIRCUIT OPEN. REF MAT MAINT MSG FAULTS 26 -40100, 26-40110, 26-40120, REPLACED ELMS P310 I-O CARD M24406A7, FILTER CARD M24406A17 SWAPPED, SIG COND CARD M24410 ASSY REPLACED, NO HELP, ORIGINAL I-O CARD BACK IN, ALL NO HELP. NEXT STEP WIRING CKS REF FIM26-23TSK808. WIRING RANG GOOD FROM FIRE EXT BOTTLES 2A,B,C TO D31023P REF FIM26-23 PG213, ALL RESECURED. REPLACED I-O CARD M24406A6 MM, RELOADED ELMS P310 SOFTWARE, NO HELP, GROUND TEST FAILS &  STATUS MESSAGES LATCHED, SUSPECT SOFTWARE CONFIGURATION. REPLACED & AOG 3 EACH MR26240 BOTTLES. OPS CHECKED OKAY.
